Entropies of the partitions of the unit interval generated by the Farey tree

Tom 115 / 2004

Nikolai Moshchevitin, Anatoly Zhigljavsky Acta Arithmetica 115 (2004), 47-58 MSC: 11J70, 11K60, 11D68. DOI: 10.4064/aa115-1-4

Autorzy

  • Nikolai MoshchevitinFaculty of Mechanics and Mathematics
    Moscow State University
    119899 Moscow, Russia
    e-mail
  • Anatoly ZhigljavskyMathematics Institute
    Cardiff University
    Cardiff CF24 4YH, UK
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek